Journal of Symbolic Logic

Countable Models of Trivial Theories which Admit Finite Coding

James Loveys and Predrag Tanovic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove: Theorem. A complete first order theory in a countable language which is strictly stable, trivial and which admits finite coding has $2^{\aleph_0}$ nonisomorphic countable models. Combined with the corresponding result or superstable theories from [4] our result confirms the Vaught conjecture for trivial theories which admit finite coding.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1279-1286.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745135

Mathematical Reviews number (MathSciNet)
MR1456107

Zentralblatt MATH identifier
0871.03022

JSTOR
links.jstor.org

Citation

Loveys, James; Tanovic, Predrag. Countable Models of Trivial Theories which Admit Finite Coding. J. Symbolic Logic 61 (1996), no. 4, 1279--1286. https://projecteuclid.org/euclid.jsl/1183745135


Export citation